Properties of hyperholomorphic functions and integrals for commutative-quaternionic valued functions

Volume 11, Issue 4, pp 469--476 http://dx.doi.org/10.22436/jnsa.011.04.03 Publication Date: March 13, 2018       Article History

Authors

Ji Eun Kim - Department of Mathematics, Dongguk University, Gyeongju, Republic of Korea


Abstract

We give representations and properties of a hyperholomorphic function with values in commutative-quaternions. We first consider expressions of commutative-quaternions. Also, we investigate the results of derivatives and integrations for a hyperholomorphic function of commutative-quaternionic variables in Clifford analysis.


Keywords


MSC


References